MathSciNet Relay Station
MathSciNet bibliographic data
MR1260170 (95d:26009) 26A27 (26A16 28C20 60B11)
Hunt, Brian R. The prevalence of continuous nowhere differentiable functions. Proc. Amer. Math. Soc. 122 (1994), no. 3, 711–717.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement